MathSciNet Relay Station
MathSciNet bibliographic data
MR570689 26D15 (42B25)
Stredulinsky, E. W. Higher integrability from reverse Hölder inequalities. Indiana Univ. Math. J. 29 (1980), no. 3, 407–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement